| Catalog Number |
KC-36040 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2016.The revision surgery occurred because of infection.During the revision, the original size 4+ femoral component, the size 4 tibial baseplate, the size 4 x 10mm insert and retaining bolt were removed.The components were replaced with a size 2+ femoral component, a size 4 modular tibial baseplate, a size 2 x 18mm tibial insert and retaining bolt.In addition, a modular stem was implanted along with two distal femoral augments, two posterior femoral augments, four augment bolts, and two tibial pegs.